UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Asymptotic scaling in the two-dimensional O(3) sigma model at correlation length 10(5) - Reply

Caracciolo, S; Edwards, RG; Pelissetto, A; Sokal, AD; (1996) Asymptotic scaling in the two-dimensional O(3) sigma model at correlation length 10(5) - Reply. PHYS REV LETT , 76 (7) 1179 - 1179.

Full text not available from this repository.
Type: Article
Title: Asymptotic scaling in the two-dimensional O(3) sigma model at correlation length 10(5) - Reply
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/1323500
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item